MAUDE Adverse Event Report: SURGICAL SPECIALTIES MÉXICO, S. DE R.L. DE C.V. 2DE14 2-0 UNDYD MONODERM 30X30; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

SURGICAL SPECIALTIES MÉXICO, S. DE R.L. DE C.V. 2DE14 2-0 UNDYD MONODERM 30X30; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number YA-1024Q-0
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a breast reduction procedure, the scrub tech noticed that a quill monoderm suture ya-1024q-0 should be a double arm suture.The package had an incorrect product inside.

Brand Name
2DE14 2-0 UNDYD MONODERM 30X30
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
SURGICAL SPECIALTIES MÉXICO, S. DE R.L. DE C.V.
247 station drive ne1
westwood MA 02090
MDR Report Key11715545
Report Number11715545
Device Sequence Number17150382
Product Code GAM
UDI-Device Identifier00848782021970
UDI-Public(01)00848782021970(17)251004(10)AAGV679
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2021
Report Date (Section F) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberYA-1024Q-0
Device Lot NumberAAGV679
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/23/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/20/2021